# SDR SWIA202002248834

- Difficulty date: December 13, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FLIGHT COMPARTMENT BULKHEAD FS280 ABOVE FLOOR HAS 2 CHAFE MARKS (ON PREVIOUS REPAIR AREA)   (C-CHECK) RO 2/20/2020   REMOVED PREVIOUS REPAIR DOUBLER ON RIGHT SIDE OF FLIGHT COMPARTMENT BULKHEAD FS280 ABOVE FLOOR AND REPLACED WITH NEW REPAIR DOUBLER IAW REO AND CRJ 200 SRM.
